|
OTC Medicines > Pain and Fever > Non Aspirin Pain Relievers
|
Vanquish Extra Strength Pain Reliever Caplets - 100 ea
|
Vanquish Extra Strength Pain Reliever Caplets temporarily relieves minor pain due to headache, backache, arthritis and colds and flu. |
|
|
|
Email A Friend |
|
|
|
Description UPC: 312843171480 |
MANUFACTURER: BAYER CONSUMER PRODUCTS.
INDICATIONS:
Vanquish Extra Strength Pain Reliever Caplets Temporarily relieves minor pain due to headache, backache, menstrual cramps, arthritis, colds and flu, muscle aches.
INGREDIENTS:
Active Ingredients:
Each caplet contains: Acetaminophen 194mg (Pain reliever), Aspirin 227mg (Pain reliever), Caffeine 33mg (Pain reliever aid).
Inactive Ingredients:
Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Dried Aluminum Hydroxide Gel, Hypromellose, Magnesium Hydroxide, Microcrystalline Cellulose, Povidone, Pregelatinized Starch, Propylene Glycol, Stearic Acid, Titanium Dioxide, Zinc Stearate.
DIRECTIONS:
Do not take more than the recommended dose.
Adults and children 12 years and over: take 2 caplets with water every 6 hours, not to exceed 8 caplets in 24 hours unless directed by a doctor children under 12 years: consult a doctor.
|
|
Related Products
|
|
Tylenol Extra Strength Gelcaps, Rapid Release - 24 ea
Price : $4.46
|
|
|
 |
Jr.Tylenol Meltaways Aspirin Free Pain Reliever With Grape Punch Flavor - 24 ea
Price : $5.49
|
|
|
|
|
|
|
Add Product Review |
|
|